Upper lip over-relaxed by botox. Will Ultherapy speed up botox clearance or improve the look?
3 years ago
I've been getting botox (4u) in my upper lip every 3 months for the last 6 months for fine lines and was happy- til 8 days ago when I got injected with the same dose but my lip looks too long now, the upper corners of my mouth are lower and I basically have a "flat line" for a lip now, I look sad and tired and older !! The doc injected closer to the corners of my mouth this time. This is day 8. Will it get worse by day 14 ?..Will Ultherapy speed up botox clearance or improve the look ?
Doctor Answers 2
Botox around the mouth
Unfortunately, this is a side effect of Botox in the mouth region. The tiniest change in dosage or injection site can do this. The only thing I've found that works to make it improve faster is a machine called PanGerminal. VERY few people in the country have this machine. It's basically galvanic current that's used to stimulate individual muscles in the face. If you can find someone local who has it, it can improve and lift the effected muscles faster. Otherwise you're just going to have to wait for it to go away on its own.
"This answer has been solicited without seeing this patient and cannot
be held as true medical advice, but only opinion. Seek in-person
treatment with a trained medical professional for appropriate care."
Unhappy with lip Botox
Ultherapy will not help. The droopy mouth is likely to last another 6 - 12 weeks, slowly improving with time.
Probably your doctor injected the Botox in or near the levator muscles that lift the corners of the mouth - they attached near the corner of the mouth. The upper lip injection is typically goes further in than your injection. .
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.